Side effects of medications for ED and PE

Side effects 2%
Papaverine solution
Sildenafil

Medication
penile injections pills
Headache     headache.png
Never Often
Nausea      nausea
Never Often
Nasal congestion      nasal_congestions.png Never Often
Flushed face      red_face Never Often
Hypotension  drop_pressure
Never Sometimes
Impaired vision         impaired_vision
Never Sometimes
Cyanopsia   cyanopsia
Never Often
Blurred vision         blured
Never Sometimes
Loss of peripheral vision    loss_periferal
Never Often
Sudden hearing loss             hearing_loss
Never Rare
Heart attack      broken_heart
Never Rare
Myocardial infarction          myocard
Never Rare
Stroke                 strokes
Never Rare
Priapism                  priapism
Sometimes Rare

Did you know...

Oral medications can cause serious side effects.

Patients tell...

Norman S-l:
Oral meds did not work that well for me and I suffered side effects, such as headache (I used analgetics), nasal congestion (I used nasal drops), severe hypotension (I drank coffee before sex) and even nausea, so sometimes it was impossible to make love.

The most frequent side effects encountered with self-injection therapy are:

Prolonged erections, i.e erections lasting longer than one hour and a half - two hours.

Priapism, i.e. erections lasting longer than four hours or erections accompany with pain.

The frequency of both prolonged erections and priapism is drug- and dose–dependent.

Priapisms lasting longer than six hours must be interrupted by injecting intracavernosally a sympathomimetically acting medications. The six hour time limit has to be considered in order to avoid irreversible damage to the cavernous tissue.

Fibrosis of the cavernous tissue: the occurrence of which has also shown a clear drug dependency. Fibrotic changes occurred in those patients who practice incorrect self-injection technique.

Penile bruising occurred in those patients who practice incorrect self-injection technique.

Rare complications with self-injection therapy are the occurrence of infections, when patients do self-injections in inadequate hygienic and sanitary conditions.